MathSciNet Relay Station
MathSciNet bibliographic data
MR281146 (43 #6865) 54.23
Wyler, Oswald A characterization of regularity in topology. Proc. Amer. Math. Soc. 29 1971 588–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement